Jump to content
Diehard

Dysthymia

Recommended Posts

Diehard   
Diehard

I has now been 20 years since I started antidepressants for persistent sadness and depression.

I've reached a point of total frustration feeling that instead of helping they may be exacerbating the problem.

I have absolutely nothing to be depressed about in my life yet I'm in a daily funk.

Does anyone think and feel the same? Perhaps I should start to taper one of them! :wacko:

 

Edited by ChessieCat
reduced font

Share this post


Link to post
Share on other sites
ChessieCat   
ChessieCat

Have you every read the book Your Drug May Be Your Problem by Peter Breggin?  The drugs can cause the problems that they are supposed to help.

 

I have been on ADs continuously for 25+ years and it is only now that my dose is lower that I am starting to feel like I did before starting them.  I hadn't realised how numb I had been whilst taking them, but that is what they do.  Recently I experienced true excitement (19mg Pristiq) whereas back in May when I bought my new car the excitement I felt then was a dulled excitement (on 25mg at the time).

Share this post


Link to post
Share on other sites
Diehard   
Diehard

Thank you ChessieCat, with the help of my GP I will start this week!:)

 

Edited by ChessieCat
reduced font

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×

Important Information

By using this site, you agree to our Terms of Use.